Top 9 Daytime Cold Medicine – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels, 48 Count

#ad
Amazon Basic Care #ad - Pain reliever and fever reducer: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat. Nighttime cold and flu medicine provides multi-symptom relief of headache, sore throat, runny nose, fever, sneezing, cough, and minor aches and pains.

Active ingredients: daytime cold & flu relief contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and phenylephrine HCl nasal decongestant which compares to the active ingredients in Vicks DayQuil Cold & Flu Nighttime Cold & Flu Relief contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu. Non-drowsy daytime cold and flu medicine provides multi-symptom relief of headache, fever, cough, sore throat, nasal congestion, and minor aches and pains.

Cold and flu symptoms: influenza flu and the common cold are respiratory illnesses caused by viruses The cold has a gradual onset of symptoms, nasal congestion, especially in your back, such as cough, headache, sore throat, sore throat and runny or stuffy nose The flu has a sudden onset of symptoms, such as a fever over 1004°F, and aching muscles, chills and sweats, fatigue and weakness, arms and legs.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length4.38 Inches
Width2 Inches
Part Number58072
Model58072

2. Amazon Basic Care

#ad

Pain, Maximum Strength Liquid Cold Medicine; Relieves Aches, Fever, Nasal Congestion, 12 Fluid Ounces, Basic Care Severe Daytime Cold & Flu, Chest Congestion, Cough, Sore Throat

#ad
Amazon Basic Care #ad - Pain reliever and fever reducer: This cold and flu medicine temporarily relieves minor aches and pains, headache, fever and sore throat associated with the common cold and flu. Cough suppressant & expectorant: this cold and flu medicine temporarily relieves cough and helps loosen phlegm mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and makes coughs more productive.

Active ingredients: this cold and flu medicine contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant and phenylephrine HCl nasal decongestant, which compare to the active ingredients in Vicks DayQuil Severe Cold & Flu. Active ingredients: this cold and flu medicine contains acetaminophen pain reliever and fever reducer, guaifenesin expectorant and phenylephrine HCl nasal decongestant, dextromethorphan HBr cough suppressant, which compare to the active ingredients in Vicks DayQuil Severe Cold & Flu.

Nasal decongestant: relieves nasal congestion and sinus congestion and pressure associated with the common cold and flu This cold medicine also helps to restore freer breathing through the nose by reducing the swelling of nasal passages and promoting nasal and/or sinus drainage.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight0 Pounds
Width2.5 Inches

3. Tylenol

#ad

Tylenol Cold Max Daytime Caplets, 24 Ct.

#ad
Tylenol #ad - O 325 mg of acetaminophen pain reliever/fever reducer o 10 mg of dextromethorphan to suppress cougho 5 mg phenylephrine to relieve nasal congestion Non-drowsy daytime medicine. Each caplet contains:. Provides temporary cold and flu symptom relief.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height2.95 Inches
Length0.76 Inches
Weight0.03 Pounds
Width4.45 Inches
Part NumberJJ-2321
ModelJJ-2321

4. ValuMeds

#ad

Fever | Acetaminophen, Headache, Aches and Pains, ValuMeds Non-Drowsy Cold & Flu 48 Softgels Multi-Symptom Relief for Congestion, Sore Throat

#ad
ValuMeds #ad - Use as directed – these non-drowsy daytime softgels should always be used as directed. Relieve cold flu symptoms – a cough suppressant, pain reliever, and nasal decongestant, our daytime cold and flu formula can do it all.

Reduce painful sore throat – an all-purpose medicine for your ears, and throat, nose, our cold and flu relieve fights a running nose and sneezing. Power through the day – this cold relief formula is non-drowsy, so you can stay focused and alert while on the go at home, work, or school. Please read package for more details on proper use and dosage. Relieve joint & muscle aches – Acetaminophen in our formula helps reduce fevers and headaches, while also relieving uncomfortable aches and pains.
BrandValuMeds #ad
ManufacturerMedgel Private Ltd. #ad
Part Number60581-9

5. Mucinex

#ad

Maximum Strength All in One Multi Symptom Relief for Congestion, 30 Caplets, Sore Throat, Cough and Reduces Fever, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine, Headache

#ad
Mucinex #ad - Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex. Day time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus.

Night time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12. 5 mg cough suppressant/antihistamine. Buy with confidence: when you see ‘ships from and sold by Amazon. Com’, you can buy with confidence – Mucinex cannot guarantee the quality or authenticity of Mucinex products purchased from unauthorized sellers on Amazon. Night time symptoms treated: maximum strength night time cold and flu caplets relieve cough, sneezing, reduces fever, nasal congestion that leads to stuffy nose, body pain & headache, runny nose and sore & itchy throat.

Trust mucinex: mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families. Day time symptoms treated: maximum strength day time cold and flu non-drowsy caplets relieve cough, chest, sinus pressure, reduces fever, nasal & sinus congestion that can cause mucus buildup, body pain & headache and sore throat. Convenient caplets: 20 day time and 10 night time caplets; adults and children 12 years of age and older, take two caplets every 4 hours.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.93 Inches
Length1.18 Inches
Width4.55 Inches
Part Number3

6. Good Sense

#ad

12 Fluid Ounce, GoodSense Daytime Cold and Flu Multi-Symptom Relief

#ad
Good Sense #ad - Effective: compare goodsense daytime cold and flu multi-symptom relief to the active ingredients of Vicks DayQuil Cold & Flu. Directions for cold care: take only as directed - see overdose warning; only use the dose cup provided; do not exceed 4 doses per 24 hrs.

Children 4 to under 6 years: ask a doctor. When taken as directed, this cold remedy relieves cold and flu symptoms without making you drowsy. Adults and children 12 years and over: 30 mL every 4 hrs. Children under 4 years: do not use. Cold and flu medicine: goodsense daytime cold and Flu Multi-Symptom Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sore throat and nasal congestion. The active ingredients of this cold and flu relief liquid are Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCl 5 mg per 15 mL.

Children 6 to under 12 years: 15 mL every 4 hours. Does not contain alcohol. Daytime cold and flu liquid: goodsense daytime cold and Flu Multi-Symptom Relief provides throughout the day cold care. Multi-symptom cold and flu relief: This cold and flu medicine works as a pain reliever, fever reducer, cough suppressant and nasal decongestant. They all combine to create an effective cold and flu medicine.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height7.25 Inches
Length2.5 Inches
Weight1.14 Pounds
Width2.5 Inches

7. Good Sense

#ad

GoodSense Daytime Cold and Flu Multi-Symptom Relief, 24 Count

#ad
Good Sense #ad - They all combine to create daytime cold and flu softgel you can rely on. The active ingredients of this cold and flu medicine are Acetaminophen 325 mg, Phenylephrine HCI 5 mg, and Dextromethorphan HBr 10 mg. Non-drowsy: when taken as directed, this daytime cold and flu medicine is formulated to be a non-drowsy solution for cold and flu cold care.

Multi-symptom relief: this goodsense daytime cold and flu medicine temporarily relieves common cold and flu symptoms such as headache, minor aches and pains, fever, sore throat, nasal congestion and cough. Effective: compare goodsense daytime cold and flu multi-symptom relief to the active ingredients of Vicks DayQuil Cold & Flu.

Cold and flu cough suppressant: This cold and flu medicine also helps provide cough relief from minor throat and bronchial irritation, providing another level of cold care. Reduces nasal congestion: these goodsense cold and flu relief softgels also provide relief from congested-stuffy head, aching, sore throat, coughing, and fever so you can get through the day.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height3.25 Inches
Length1 Inches
Weight0 Pounds
Width4.38 Inches
Part NumberLP99462
ModelLP99462

8. Vicks

#ad

Sore Throat, Vicks DayQuil Cold and Flu Multi-Symptom Relief, Fever, and Congestion Relief Packaging May Vary, 48 LiquiCaps Non-Drowsy

#ad
Vicks #ad - Temporarily relieves common cold and flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever. Keep out of reach of children. Active ingredients: acetaminophen 325Mg, Dextromethorphan Hbr 10Mg, Phenylephrine HCl 5Mg; Do not refrigerate.

Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Powerful 6-symptom relief. Dayquil cold & flu contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Dayquil cold & flu liquiCaps help you get your power back so you can enjoy the day. Multi-symptom relief.

Use as directed. Non-Drowsy. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Non-drowsy, daytime relief. When using dayquil or nyquil products, carefully read each label to ensure correct dosing. Temporarily relieves common cold & flu symptoms, cough due to minor throat and bronchial irritation, including nasal congestion, sore throat, headache, minor aches & pains, and fever.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Weight0.26 Pounds
Width2 Inches
Part Number00323900014442
Model00323900014442

9. ALKA-SELTZER PLUS

#ad

Alka-seltzer Plus Maximum Strength Cold & Flu Power Max Gels Day, 24 Count

#ad
ALKA-SELTZER PLUS #ad - Temporarily reduces fever. Provides up to 4 hours of relief: one dose provides 4 hour day time relief of cough, sore throat, headache & body ache, nasal congestion, and sinus pressure.

Alka seltzer plus maximum strength Cold & Flu PowerMax Gels contain a pain reliever, fever reducer, cough suppressant, and nasal decongestant. New 25 percent smaller pill: alka seltzer plus Maximum Strength Cold & Flu PowerMax Gels have a concentrated formula in a smaller liquid gel so it's easier to swallow. Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains, cough, headache, sore throat, & nasal and sinus congestion. Powermax gels do not have to be taken with meals.
BrandALKA-SELTZER PLUS #ad
ManufacturerBayer HealthCare LLC #ad
Height5 Inches
Length3.5 Inches
Weight0.15 Pounds
Width1.5 Inches
Part NumberI00104723
ModelI00104723